# SDR ABXA9900096

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 5655441
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB GUSSETT INSIDE RIGHT WING LEADING EDGE BETWEEN PANELS 519C AND 520A ABOVE ANTI-ICE VALVE.  REPAIRED IAW DC8 SRM 51-3-0.
